Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online: 615


 
CASE REPORT
Ahead of Print

A case of acute liver injury induced by methimazole


1 Department of Endocrinology, Amrita Institute of Medical Sciences, Kochi, Kerala, India
2 Department of Pathology, Amrita Institute of Medical Sciences, Kochi, Kerala, India
3 Department of Gastroenterology, Amrita Institute of Medical Sciences, Kochi, Kerala, India

Correspondence Address:
Arun S Menon,
Department of Endocrinology, Amrita Institute of Medical sciences, Kochi, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/trp.trp_73_20

Antithyroid drugs, methimazole, and propylthiouracil have been reported to cause hepatotoxicity. We report the case of a patient with methimazole induced liver injury who presented within a few weeks of commencement of the drug. She presented with a cholestatic picture and responded well to discontinuation of the drug and administration of steroids.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Niveditha K
    -  Menon AS
    -  Kumar H
    -  Eapen M
    -  Gopalakrishna R
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed205    
    PDF Downloaded9    

Recommend this journal